Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. I have been using antibiotics for a long period of time. Recently, I have developed some symptoms that made me suspect on colitis caused by these antibiotics. I would like to know what the signs are of this disease. Can anyone help me? I will appreciate all your replies considering this.

Loading...

Hi, there. Symptoms usually appear four to ten days after the beginning of the antibiotic treatment. Early symptoms would be: abdominal cramps, increased need for losing stool, watery diarrhea, etc. If the diseases progresses, there can be some other symptoms. Patient feels fatigue. Fever is also possible. Abdominal pain may also appear. If you feel these symptoms, you should consult a doctor for this. I hope everything will be all right. Good luck with all!
Reply

Loading...

Hi, everyone. I would agree with the previous post. However, this disease can progress to pseudomembranous enterocolitis. In this case, symptoms are more severe. There are larger amounts of watery diarrhea. There is also very high fever. Patient is vomiting. You should consult your doctor as soon as possible. You don’t want your disease to get complicated. I hope this helps.
Reply

Loading...